IGB

Connexion

(Article of periodic en Anglais - 1981)

Document title

Optimal inequality in systems of cities or regions

Authors(s) and Affiliation(s)

WHITE M. J. ;

Abstract

Réduction des inégalités de revenu familial et répartition de la population. Modèle théorique d'optimisation. (Vnm).

Source

Article of periodic

published at : Journal of regional science Philadelphia

Editor :

Millesime : 1981, vol. 21, no3 [pp. 375-387]

Bibliographic references : 14 réf.

Language

Anglais

Refdoc record number (ud4) : 12536017 : Permanent link - XML version
Powered by Pxxo